advertisement
Question
Posted by: bukunola | 2010-10-01

to conceal effect of anti depression

I am 37 yrs, in 2001 i noticed I cannot hold unto my urine i did Fasting blood test and it was 83 until 2002 when I delivered my baby and have postpartum depression i was placed on tegretol 200mg (twice),staylic (at night),Prozac 20mg (one daily) which is an anti depressant. in 2005 i did a blood test and it was 160, I became pregnant 2006 and all test FSB, Random and Glucose tolerant was conducted and everything was ok but Glucose was showing in my urine. After my baby birth in dec 2007 i conducted the FSB it was ok and Glucose disappear from my urine. I just did my random it was 179.

other syptoms experiencing is irregular menstruation,joint pain,low libido,tiredness,increase in sweat,anger,cant absorb shock,fear,feel like been alone,sleepness .The question is i have been diagnosis to have depression,have change my drug to flutex with the others cos doctor thinks that prozac is causing the diabetes but again i feel ok using prozac better than flutex. given my concern how can i leave this drug and end this intake of drugs,can i use your to stop this totally and what can i combine is curative or food supplement.what do advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Incontinence or dificulties holding urine can in deed follow gynae procedures or childbirth, and isn't usually a consequence of using an antidepressant. Indeed, some of the older antidepressants can cause difficulty in passing urine, and have been used to treat incontinence.
Sometimes if a combination of meds given for any reason, happens to be very sedative and makes you sleep very deeply, some people may wet themselves while in such a deep sleep, not noticing at the time.
I have not personally come across Prozac ( Fluoxetine ) CAUSING diabetes, though in someone who already has diabetes who then takes prozac, it can cause some complications in managing the diabetes. And i can indeed cause a rise in blood sugar, and some do indeed believe it can icnrease the risk of developing diabetes, especially if there is a family history of diabetes. Personally, I would avoid using it in someone with diabetes, suspected diabetes, or a strong family history of diabetes.
Fortunately there is a large number of alternative antidepressant drugs to choose from.
Ideally, on would want to combined advice of a physician expert in diabetes and a psychiatrist experienced in treating depression in people with medical problems

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-10-02

Incontinence or dificulties holding urine can in deed follow gynae procedures or childbirth, and isn't usually a consequence of using an antidepressant. Indeed, some of the older antidepressants can cause difficulty in passing urine, and have been used to treat incontinence.
Sometimes if a combination of meds given for any reason, happens to be very sedative and makes you sleep very deeply, some people may wet themselves while in such a deep sleep, not noticing at the time.
I have not personally come across Prozac ( Fluoxetine ) CAUSING diabetes, though in someone who already has diabetes who then takes prozac, it can cause some complications in managing the diabetes. And i can indeed cause a rise in blood sugar, and some do indeed believe it can icnrease the risk of developing diabetes, especially if there is a family history of diabetes. Personally, I would avoid using it in someone with diabetes, suspected diabetes, or a strong family history of diabetes.
Fortunately there is a large number of alternative antidepressant drugs to choose from.
Ideally, on would want to combined advice of a physician expert in diabetes and a psychiatrist experienced in treating depression in people with medical problems

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement